Existence of financial equilibria in continuous time with potentially complete markets

Riedel F, Herzberg F (2013)
Journal Of Mathematical Economics 49(5): 398-404.

Journal Article | Published | English

No fulltext has been uploaded

Abstract
We prove that in smooth Markovian continuous-time economies with potentially complete asset markets, Radner equilibria with endogenously complete markets exist. (C) 2013 Elsevier B.V. All rights reserved.
Publishing Year
ISSN
PUB-ID

Cite this

Riedel F, Herzberg F. Existence of financial equilibria in continuous time with potentially complete markets. Journal Of Mathematical Economics. 2013;49(5):398-404.
Riedel, F., & Herzberg, F. (2013). Existence of financial equilibria in continuous time with potentially complete markets. Journal Of Mathematical Economics, 49(5), 398-404.
Riedel, F., and Herzberg, F. (2013). Existence of financial equilibria in continuous time with potentially complete markets. Journal Of Mathematical Economics 49, 398-404.
Riedel, F., & Herzberg, F., 2013. Existence of financial equilibria in continuous time with potentially complete markets. Journal Of Mathematical Economics, 49(5), p 398-404.
F. Riedel and F. Herzberg, “Existence of financial equilibria in continuous time with potentially complete markets”, Journal Of Mathematical Economics, vol. 49, 2013, pp. 398-404.
Riedel, F., Herzberg, F.: Existence of financial equilibria in continuous time with potentially complete markets. Journal Of Mathematical Economics. 49, 398-404 (2013).
Riedel, Frank, and Herzberg, Frederik. “Existence of financial equilibria in continuous time with potentially complete markets”. Journal Of Mathematical Economics 49.5 (2013): 398-404.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar